SciELO - Scientific Electronic Library Online

vol.73 issue1On the existence of Levi Foliations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Anais da Academia Brasileira de Ciências

Print version ISSN 0001-3765On-line version ISSN 1678-2690


MA, LI. Moduli space of special Lagrangians in almost Kahler spaces. An. Acad. Bras. Ciênc. [online]. 2001, vol.73, n.1, pp.01-05. ISSN 0001-3765.

Neste trabalho, estendemos o teorema de McLean sobre o espaço modular de variedades lagrangianas especiais em variedades de Calabi-Yau (CY) para variedades quasi-complexas que estão próximas a uma dada variedade CY.

Keywords : espaços modulares; Lagrangianos especiais.

        · abstract in English     · text in English     · English ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License